Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having pain in back of head. On deanxit tablets. How long will it take to get cured?

Hi . i have a pain like a lightning in the right back side of my head and its continues since 6 days ,the doctor gave me deanxit tablets once a day sice 3 days but the pain still there and im having a pain killer every 5 hours please help me in this and tell me when or after when i will be fine from using deanxit , thank you
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

You should get x-ray cervical spine in AP and Lateral view done discus it with doctor. He will do your physical examination and act accordingly. You can take aceclofenac+thiocolchicoside by discussing it with your doctor.

I hope it helps.

You are welcome to ask further health related queries.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Let me know if you have any concerns.



Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor